# SDR GLBA20110815F

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 31,996 hours, 38,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE THE INSTRUMENT EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN THE BUTTON IS PRESSED.  MX INSPECTED AND FOUND THAT THE SYS OPERATED NORMAL, OPS CHECKED GOOD IAW 24-00-02.
